# SDR 2001F00432

- Difficulty date: September 16, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Engine: Rroyce RB211535*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A/C AT FL330 EXPERIENCED RIGHT ENGINE VIBRATION.  THROTTLE RETARDED AND VIBRATION REMAINED 1.2 AND 3.1 AT EPR 1.71.  CREW REPORTED LEFT ENGINE VIBRATION DURING DESCENT.  A/C REQUESTED DIVERSION TO ORF.  VIBRATION RETURNED TO NORMAL RANGE ON DESCENT AT FLIGHT LEVEL 170.  CREW SUSPECTED ICING.  ON GROUND FAULT ISOLATION MANUAL TASK 77-31-00 AVM BITE TEST PERFORMED.  NO FAULTS.  BOTH LEFT AND RIGHT ENGINE CHIP DETECTORS INSPECTED.  NO METAL FOUND.  ENGINE TEST 6 VIBRATION SURVEY PERFORMED.  ALL ENGINE PARAMETERS WITHIN LIMITS.  (M)
